Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hermitian quadratic forms in a quasi-field


Author: Gordon Pall
Journal: Bull. Amer. Math. Soc. 51 (1945), 889-893
DOI: https://doi.org/10.1090/S0002-9904-1945-08451-1
MathSciNet review: 0015032
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, A note on Hermitian forms, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 264-268. MR 1957
  • 2. N. Jacobson, Simple Lie algebras over a field of characteristic zero, Duke Math. J. vol. 3 (1938) pp. 534-551. MR 1546073
  • 3. B. W. Jones, An extension of a theorem of Witt, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 133-142. MR 6139
  • 4. C. L. Siegel, Equivalence of quadratic forms, Amer. J. Math. vol. 63 (1941) pp. 658-680. MR 5506
  • 5. E. Witt, Theorie der quadratischen Formen in beliebigen Körper, Journal für Mathematik vol. 176 (1937) pp. 31-44.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08451-1

American Mathematical Society